Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Shreveport, LA

September 14, 201119 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this red flag warning at Sep 14, 2011, 5:27 AM CDT for 19 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It took effect at Sep 14, 2011, 9:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2011, 5:27 AM CDT (10:27 UTC)
In effect from
Sep 14, 2011, 9:00 AM CDT
Expired
Sep 14, 2011, 7:00 PM CDT
In force
10 hr
Issued by
NWS Shreveport, LA
All 22 counties

Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Angelina County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 68 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 10.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WWUS84 KSHV 141027
RFWSHV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 AM CDT WED SEP 14 2011

LAZ001-002-010-TXZ108>112-124>126-136>138-149>153-150000-
/O.UPG.KSHV.FW.A.0004.110914T1400Z-110915T0000Z/
/O.NEW.KSHV.FW.W.0005.110914T1400Z-110915T0000Z/
CADDO-BOSSIER-DE SOTO-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-
527 AM CDT WED SEP 14 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES 
ACROSS THE TEXAS HENDERSON ZONE...PORTIONS OF THE TEXAS LINDEN 
ZONE...AND PORTIONS OF LOUISIANA DISTRICT FOUR...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...THE TEXAS HENDERSON ZONE...PORTIONS OF THE
  TEXAS LINDEN ZONE...AND PORTIONS OF LOUISIANA DISTRICT FOUR.

* WIND...SOUTHWEST WINDS BETWEEN 15 AND 20 MPH WITH GUSTS UP TO 25
  MPH. WINDS ARE EXPECTED TO SHIFT TO THE WEST BY EARLY AFTERNOON
  WHILE REMAINING GUSTY.

* HUMIDITY...15 TO 25 PERCENT.

* THUNDERSTORMS....SOME LIGHTNING ACTIVITY WILL BE POSSIBLE TODAY.

* IMPACTS...RAPIDLY SPREADING FIRES AND LONG RANGE SPOTTING CAN BE
  EXPECTED. ALSO...GUSTY WINDS MAY CREATE CONTROL PROBLEMS ON
  ONGOING AND NEW FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ165>167-150000-
/O.NEW.KSHV.FW.W.0005.110914T1400Z-110915T0000Z/
ANGELINA-SAN AUGUSTINE-SABINE TX-
527 AM CDT WED SEP 14 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES 
ACROSS THE EAST TEXAS FOREST ANGELINA AND SABINE ZONE...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* AFFECTED AREA...THE EAST TEXAS FOREST ANGELINA AND SABINE ZONE.

* WIND...SOUTHWEST WINDS BETWEEN 15 AND 20 MPH WITH GUSTS UP TO 25
  MPH. WINDS ARE EXPECTED TO SHIFT TO THE WEST BY EARLY AFTERNOON
  WHILE REMAINING GUSTY.

* HUMIDITY...15 TO 25 PERCENT.

* THUNDERSTORMS...SOME LIGHTNING ACTIVITY WILL BE POSSIBLE TODAY
  PRIMARILY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR.

* IMPACTS...RAPIDLY SPREADING FIRES AND LONG RANGE SPOTTING CAN BE
  EXPECTED. ALSO...GUSTY WINDS MAY CREATE CONTROL PROBLEMS ON
  ONGOING AND NEW FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


09
1 follow-up statement
790 
WWUS84 KSHV 141037 CCA
RFWSHV

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 AM CDT WED SEP 14 2011

LAZ001-002-010-TXZ108>112-124>126-136>138-149>153-150000-
/O.UPG.KSHV.FW.A.0004.110914T1400Z-110915T0000Z/
/O.COR.KSHV.FW.W.0005.110914T1400Z-110915T0000Z/
CADDO-BOSSIER-DE SOTO-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-
532 AM CDT WED SEP 14 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES
ACROSS THE TEXAS HENDERSON ZONE...PORTIONS OF THE TEXAS LINDEN
ZONE...PORTIONS OF LOUISIANA DISTRICT FOUR...AND PORTIONS OF
LOUISIANA DISTRICT SIX...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...THE TEXAS HENDERSON ZONE...PORTIONS OF THE TEXAS
  LINDEN ZONE...PORTIONS OF LOUISIANA DISTRICT FOUR...AND PORTIONS
  OF LOUISIANA DISTRICT SIX.

* WIND...SOUTHWEST WINDS BETWEEN 15 AND 20 MPH WITH GUSTS UP TO 25
  MPH. WINDS ARE EXPECTED TO SHIFT TO THE WEST BY EARLY AFTERNOON
  WHILE REMAINING GUSTY.

* HUMIDITY...15 TO 25 PERCENT.

* THUNDERSTORMS....SOME LIGHTNING ACTIVITY WILL BE POSSIBLE TODAY.

* IMPACTS...RAPIDLY SPREADING FIRES AND LONG RANGE SPOTTING CAN BE
  EXPECTED. ALSO...GUSTY WINDS MAY CREATE CONTROL PROBLEMS ON
  ONGOING AND NEW FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TXZ165>167-150000-
/O.NEW.KSHV.FW.W.0005.110914T1400Z-110915T0000Z/
ANGELINA-SAN AUGUSTINE-SABINE TX-
532 AM CDT WED SEP 14 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES
ACROSS THE EAST TEXAS FOREST ANGELINA AND SABINE ZONE...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING.

* AFFECTED AREA...THE EAST TEXAS FOREST ANGELINA AND SABINE ZONE.

* WIND...SOUTHWEST WINDS BETWEEN 15 AND 20 MPH WITH GUSTS UP TO 25
  MPH. WINDS ARE EXPECTED TO SHIFT TO THE WEST BY EARLY AFTERNOON
  WHILE REMAINING GUSTY.

* HUMIDITY...15 TO 25 PERCENT.

* THUNDERSTORMS...SOME LIGHTNING ACTIVITY WILL BE POSSIBLE TODAY
  PRIMARILY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR.

* IMPACTS...RAPIDLY SPREADING FIRES AND LONG RANGE SPOTTING CAN BE
  EXPECTED. ALSO...GUSTY WINDS MAY CREATE CONTROL PROBLEMS ON
  ONGOING AND NEW FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


09

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this red flag warning went out at Sep 14, 3:46 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 14, 3:46 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 AM CDT WED SEP 14 2011

.DISCUSSION...
IT APPEARS WE WILL HAVE ONE MORE DAY OF RECORD BREAKING
TEMPERATURES BEFORE A STRONG COLD FRONT MOVES INTO THE REGION LATE
THIS AFTERNOON INTO THE OVERNIGHT WITH MUCH COOLER TEMPERATURES IN
STORE FOR THURSDAY.

INCREDIBLE RECORD BREAKING HEAT WAS EXPERIENCED ACROSS THE ENTIRE
FOUR STATE REGION ON TUESDAY AS A STRONG LOW LEVEL THERMAL RIDGE
EXPANDED INTO THE REGION FROM THE WEST. THIS 850MB THERMAL RIDGE
WILL STILL BE WITH US FOR MUCH OF THE DAY TODAY. USING THE 00Z NAM
OUTPUT WHICH HAS BEEN FAR SUPERIOR WITH THIS AIRMASS COMPARED TO
THE GFS OUTPUT...850MB TEMPS AHEAD OF THE COLD FRONT TODAY WILL BE
RUNNING NEAR 23-25C ACROSS NE TX/NW LA...SOME 2 DEGREES COOLER
THAN WHAT WAS EXPERIENCED ON TUESDAY. HAVING SAID THAT...WHAT WE
SHOULD SEE TODAY WHICH WE DID NOT SEE ON TUESDAY IS COMPRESSIONAL
WARMING AHEAD OF THE FRONTAL BOUNDARY...NOT TO MENTION...TEMPS
THIS MORNING ARE STARTING NEARLY 10 DEGREES WARMER THAN THIS TIME
YESTERDAY MORNING AT 08Z. SO CONCERNING TEMPS TODAY...GOING QUITE
A BIT WARMER THAN BOTH MOS OUTPUT...CLOSER TO THE NAM 2M
TEMPERATURE OUTPUT. INCREASING CLOUD COVER COULD SPOIL ALL THIS
BUT FEEL LIKE THE CLOUD COVER SHOULD WAIT UNTIL LATE ENOUGH INTO
THE DAY FOR THESE TEMPERATURES TO BE REALIZED. SOUTHWEST WINDS
WILL VEER AROUND TO THE WEST ACROSS OUR WESTERN ZONES AHEAD OF
THE FRONT THIS AFTERNOON WITH SPEEDS A LITTLE STRONGER THAN WHAT
WAS EXPERIENCED ON TUESDAY RESULTING IN A CRITICAL WILDFIRE THREAT
ONCE AGAIN TODAY ACROSS MOST OF NE TX AND NW LA. MORE ON THIS CAN
BE FOUND IN THE FIRE WEATHER DISCUSSION BELOW.

CONCERNING POPS...BROUGHT SLIGHT CHANCE POPS DOWN TO THE I-20
CORRIDOR GIVING RESPECT TO THE FRONTAL BOUNDARY WHICH WILL BE IN
THE NEIGHBORHOOD OF THE I-20 CORRIDOR OF NE TX BY 00Z DESPITE THE
MODELS LOW POP FCST WITH WEAK FRONTAL FORCING IF ANY. WEAK POST
FRONTAL UPPER LEVEL DISTURBANCES WILL SWING THROUGH THE REGION
TONIGHT THROUGH THURSDAY RESULTING IN SLIGHT CHANCE POPS
CONTINUING ACROSS THE REGION WITH A STRONGER DISTURBANCE POSSIBLE
ACROSS OUR NORTHERN ZONES DURING THE DAY FRIDAY.

TEMPERATURES SHOULD BEGIN MODERATING BY THE WEEKEND WITH THE FRONT
TRYING TO RETURN NORTHWARD SOMETIME DURING THE DAY SUNDAY. BY NEXT
WEEK...THE ECMWF IS MORE AMPLIFIED WITH AN UPPER LEVEL TROUGH
MOVING INTO THE CENTRAL/SOUTHERN PLAINS COMPARED TO THE GFS. THE
GFS IS KEEPING A STRONGER UPPER LEVEL RIDGE AXIS ACROSS THE REGION
WHICH WOULD RESULT IN LESS CHANCES FOR RAIN COMPARED TO THE ECMWF.
KEPT LOW END CHANCE POPS FOR MONDAY AND TUESDAY FOR NOW GIVING
MORE RESPECT TO THE ECMWF WHICH HAS BEEN MORE CONSISTENT WITH THIS
PATTERN CHANGE AS OF LATE.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...
INCREASING SW WINDS EXPECTED TO BE BETWEEN 10 TO 15 KTS WITH GUSTS
APPROACHING 20 TO 25 KTS BY 14/15Z. COLD FRONT WILL BEGIN TO MOVE
ACROSS THE AREA LATE THIS AFTERNOON AND IS EXPECTED TO REACH THE
I-20 CORRIDOR AROUND 15/02Z BEFORE MOVING SOUTH OF KLFK NEAR THE END
OF THE 12Z TAF PERIOD. WINDS WILL GRADUALLY VEER TO THE W AND
EVENTUALLY BECOME NORTHERLY BEHIND THE FRONT. GUSTS SHOULD DIMINISH
SOMEWHAT AFTER THE FRONT PASSES BUT SUSTAINED WINDS WILL LIKELY
REMAIN BETWEEN 10 TO 15 KTS. MID TO HIGH LEVEL CLOUDS SHOULD
GRADUALLY INCREASE BUT VFR CONDITIONS SHOULD PREVAIL. LATEST RADAR
LOOPS HAVE SHOWN A FEW SHOWERS ALREADY TRYING TO ENTER PARTS OF SE
OK/NE TX. THIS TREND SHOULD CONTINUE WITH SCATTERED SHOWERS AND
TSTMS POSSIBLE ALONG THE FRONT...PRIMARILY FROM I-20 AND POINTS
NORTH. /09/

&&

.FIRE WEATHER...
AN APPROACHING COLD FRONT WILL RESULT IN INCREASING SOUTHWEST WINDS
WITH SUSTAINED SPEEDS UP TO 15 MPH BY MID MORNING. WINDS EXPECTED TO
GRADUALLY SHIFT TO THE WEST AS THE FRONT GETS CLOSER AND MAY
ACTUALLY GET A BIT STRONGER BY NOON WITH GUSTS APPROACHING 25 MPH.
MORE CLOUD COVER MAY KEEP MINIMUM RELATIVE HUMIDITY VALUES SLIGHTLY
HIGHER THAN TUESDAY BUT AFTERNOON HIGH TEMPERATURES ARE ONCE AGAIN
EXPECTED TO BE AT OR ABOVE 100 DEGREES ESPECIALLY ACROSS EAST TEXAS.
THIS WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL TO BELOW 25 PERCENT
ACROSS NORTHWEST LOUISIANA AND MUCH OF EAST TEXAS. DUE TO THE
EXTREME DROUGHT CONDITIONS AND THE STRONG WINDS EXPECTED TODAY...THE
FIRE WEATHER WATCH WILL BE UPGRADE TO A RED FLAG WARNING AND HAS
ALSO BEEN EXTENDED TO INCLUDE THE ANGELINA AND SABINE DISTRICT OF
EAST TEXAS. CONDITIONS SHOULD BEGIN TO IMPROVE AS THE SUN SETS THIS
EVENING AND THE ATMOSPHERE COOLS. COOLER TEMPERATURES AND AN
INCREASE IN MOISTURE IS EXPECTED FOR THURSDAY. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV 104  65  83  60  85 /  20  20  20  20  20
MLU  99  66  81  56  83 /  20  20  20  20  20
DEQ  95  61  75  54  74 /  20  20  20  20  30
TXK 102  65  76  55  79 /  20  20  20  20  30
ELD  99  63  76  54  79 /  20  20  20  20  30
TYR 105  66  84  62  85 /  20  20  20  20  20
GGG 105  65  83  61  85 /  20  20  20  20  20
LFK 105  70  88  64  87 /  10  20  20  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: LAZ001-002-010.

OK...NONE.
TX...RED FLAG WARNING FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES:
     TXZ108>112-124>126-136>138-149>153-165>167.

&&

13/09
Hazardous weather outlook, Sep 14, 4:27 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
427 AM CDT WED SEP 14 2011

LAZ001-002-010-TXZ108>112-124>126-136>138-149>153-165>167-141800-
CADDO-BOSSIER-DE SOTO-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
427 AM CDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...RED FLAG WARNING IS IN EFFECT THROUGH 7 PM THIS EVENING...

CRITICAL FIRE DANGER IS ONCE AGAIN EXPECTED TODAY DUE TO
LOW RELATIVE HUMIDITY VALUES...TEMPERATURES AT OR ABOVE
100 DEGREES AND STRONG SOUTHWEST TO WEST WINDS AHEAD OF
A COLD FRONT.

OTHERWISE...A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE...MAINLY THIS AFTERNOON ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND EXTREME NORTHWEST
LOUISIANA. THIS SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE
THROUGH THE OVERNIGHT HOURS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ARZ050-051-059>061-070>073-LAZ003>006-011>014-017>022-OKZ077-
TXZ096-097-141800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
427 AM CDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

HIGH FIRE DANGER WILL BE POSSIBLE TODAY ACROSS THE REGION BECAUSE
OF WARM TEMPERATURES...LOW AFTERNOON RELATIVE HUMIDITY AND SOUTH
TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH HIGHER GUSTS. THESE WINDS
WILL SHIFT AROUND TO THE NORTHWEST LATE TODAY BEHIND A COLD FRONT
ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS WITH THE WIND
SHIFT ACROSS THE REMAINDER OF THE REGION OCCURRING TONIGHT. A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN
ASSOCIATION WITH THIS COLD FRONT TODAY ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

13

Nearby

Red Flag Warnings in Texas, 2011Red Flag Warnings in Louisiana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.